MAUDE Adverse Event Report: VOLCANO CORPORATION CORE SERIES PRECISION GUIDED THERAPY SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

VOLCANO CORPORATION CORE SERIES PRECISION GUIDED THERAPY SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 400-0100.02
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacture¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable.Block d4: expiration date is not applicable.Blocks d6 & d7: not applicable.Block h3 & h6: at the customer site, a field service engineer replaced the touchscreen control pad and interface cable.The system met specification and returned to use.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a core system was used in a procedure.During use, there was no display since the touch panel was not working.After unplugging/plugging in the cable to the control pad, the system did power on but it was too late into the exam to use the system.The procedure could not be completed and had to be rescheduled.No patient injury was reported.This product problem is being reported because the system could not be used; resulting in a potential for harm due to the delay of the procedure.
 
Additional Manufacturer Narrative
Block d9: the core system component was returned for evaluation.Block h3: visual inspection of the core control pad found no damage observed.During functional testing, the control pad was connected to a good known bub and core system.Touch was responsive and accurate across the entire screen, which remained visible for the entirety of the testing.Navigation using the control pad was functional, as well.Additionally, the power was disconnected and reconnected multiple times, and each time the results were the same.Block h6: the probable cause of the reported failure (no display) could not be determined since the device performed as intended.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
CORE SERIES PRECISION GUIDED THERAPY SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key21753153
Report Number3008363989-2025-00043
Device Sequence Number15865039
Product Code IYO
UDI-Device Identifier00845225010300
UDI-Public(01)00845225010300(11)170515
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-0100.02
Device Catalogue Number400-0100.02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDEWIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown